# SDR SWAA2022030325621

- Difficulty date: March 18, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB RIB; STAB STA 120.3 AT 3RD STIFFNER AFT; LOWER SECTION HAS CRACK. / GAINED ACCESS TO L/H HORIZONTAL STAB RIB; STAB STA 120.3. REMOVED DAMAGE FROM 3RD STIFFENER AFT IAW B737 SRM 55-10-09-2R-4 STEP 4B. HFEC FOR CRACKS. NO DEFECTS NOTED REPAIRED STIFFENER IAW B737 SRM 55-10-09-2R-4 STEP 4 M-Q. REMOVED AND REINSTALLED EIB AT STA 120.3 IAW BOEING DWG 182A3001 REV: A. RESTORED ACCESS STAB RIB IAW BOEING DWG 182A1500 REV: A AND B737 SRM 51-40-02-0G-0. APPLIED TOP COAT IAW B737 AMM 51-21-73-370-804
